# SDR CA010627047

- Difficulty date: June 22, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7120 · Engine Mount Section
- Part: Support Bracket
- Condition: Cracked
- Location: Engine
- Component: Engine Support, Ge, CF343A1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF ENGINE SUPPORT BEA IAW SB A601R-53-059, MAINTENANCE FOUND CRACKS. REPAIR ENGINEERING ORDER PROVIDED, REPAIR IN PROGRESS.
